CureZone   Log On   Join
Re: Vitamin A = Lethargy, Joint Pain, and more...
 
  Views: 8,372
Published: 10 years ago
 
This is a reply to # 1,803,940

Re: Vitamin A = Lethargy, Joint Pain, and more...


There are thousands of people like me. The only people beating them in court are those with Crohn's disease. Many of my side-effects were listed on the side-effects list on the drug. I was a desperate teen suffering from acne, and anxiety.

I'm really just looking to recover. Right now I'm supplementing with iodine, vitD/C/E/B100, Lecithin, Mag. Citrate, and Taurine (good for vitA detox).

And I'm looking into Vitamin K for my bones! I think there may be a balance needed by your body of vitamin K and A. Too much Vit A causes hypercalcification because your body can't utilize the calcium anymore. Nearly all vegetables high in beta-carotene (pro-vit A) are also VERY high in Vitamin K.

This dietary plan along with low-vit A vegetables, fruits, seeds, and chicken/fish combined with cleansing protocols is what I think I need.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

1.059 sec, (1)